# SDR DALA2018101506038

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 71,260 hours, 51,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMER. LIGHT PACK INOP. REMOVED AND REPLACED FWD EMER BATTERY PACK IAW AMM 33-53 OPS CHECKED GOOD. (LP5000750)
